# SDR 0902496462

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462CE
- Make and model: Bag JETSTM3101
- Aircraft serial: 684
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MBS/MDW - FLT 201 - RIGHT ENGINE LOST POWER AND PILOT SHUT DOWN ENGINE.  UNEVENTFUL LANDING AT SBN.  INSPECTION FOUND METAL IN GEARBOX.  ENGINE WILL BE REMOVED AND SENT FOR REPAIR.  ACTT:  16,239.6 HOURS.  ENGINE TT:  12,686.4.  ENGINE TSO:  3,781.7 HOURS.
